The Open UniversitySkip to content

Planar triangulations which quadrangulate other surfaces

Nakamoto, A.; Negami, S.; Ota, K. and Siran, J. (2004). Planar triangulations which quadrangulate other surfaces. European Journal of Combinatorics, 25(6) pp. 817–833.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We shall show that for any closed surface F2 except the sphere, there is a triangulation on the sphere which can be embedded on F2 as a quadrangulation, and characterize those 5-connected triangulations on the sphere that quadrangulate other closed surfaces, discussing double 4-cycle covers of triangulations.

Item Type: Journal Article
ISSN: 0195-6698
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8086
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340